MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2011

Interferon α-induced sarcoidosis to a patient with polycythemia vera.

Название и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sionidou M, Spyratos D, Chloros D, Sichletidis L

Аннотация

Treatment with interferon (IFN) can precipitate a variety of inflammatory conditions, including sarcoidosis. Although many other systems can be affected, the clinical picture in this case mostly includes cutaneous and pulmonary symptoms. The prognosis is better than the idiopathic form of the disease, and the most effective treatment is considered the discontinuation of antivirus therapy alone or in combination with corticosteroid administration. The authors present the case of a 36-year-old man who developed sarcoidosis stage I after 2 years of IFNα therapy for polycythemia vera.